# SDR GTIA2019112524812

- Difficulty date: November 22, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N642NK
- Make and model: Airbus A320-232
- Aircraft serial: 6586
- Aircraft time: 17,525 hours, 7,972 cycles
- System (JASC): 2565 · Escape Slide
- Part: Megaphone
- Condition: Damaged
- Location: Aft Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF TASK CARD # 256551-01-1 FOUND MEGAPHONE DAMAGED-R + R  AFT MEGAPHONE  IAW  EMERGENCY EQUIPMENT LAYOUT DRAWING A320-EMER EQUIP OPS TEST  GOOD
